Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2016, Vol. 32 Issue (8): 982-992    DOI: 10.1007/s10114-016-2768-8
Articles Current Issue| Next Issue| Archive| Adv Search |
A Solvability Criterion for Finite Groups
Guo Hua QIAN, Tian Ze LI
Department of Mathematics, Changshu Institute of Technology, Changshu 215500, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7